# SDR UALA2009100203096

- Difficulty date: October 1, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 42,210 hours, 11,772 cycles
- Engine: Pwa PW2037
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Gearbox
- Part number: 251N42226
- Part serial: 723
- Condition: Failed
- Location: Te Flap
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAILING EDGE FLAP NR 6 ANGLE GEARBOX FAILED INSP AXIAL MOVEMENT.  REMOVED AND REPLACED NR 6 ANGLE GEARBOX.  GEARBOX OPS CHECK GOOD.
